Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




3383 Publications

2015 | Journal Article | IST-REx-ID: 1680
J. Michaliszyn, J. Otop, and E. Kieroňski, “On the decidability of elementary modal logics,” ACM Transactions on Computational Logic, vol. 17, no. 1. ACM, 2015.
View | DOI
 
2015 | Journal Article | IST-REx-ID: 1681 | OA
T. Priklopil and K. Chatterjee, “Evolution of decisions in population games with sequentially searching individuals,” Games, vol. 6, no. 4. Multidisciplinary Digital Publishing Institute, pp. 413–437, 2015.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682 | OA
P. Franek and M. Krcál, “Robust satisfiability of systems of equations,” Journal of the ACM, vol. 62, no. 4. ACM, 2015.
View | DOI | Download Preprint (ext.)
 
2015 | Journal Article | IST-REx-ID: 1683
J. A. Letts and L. A. Sazanov, “Gaining mass: The structure of respiratory complex I-from bacterial towards mitochondrial versions,” Current Opinion in Structural Biology, vol. 33, no. 8. Elsevier, pp. 135–145, 2015.
View | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685 | OA
V. Cohen Addad and A. N. de Mesmay, “A fixed parameter tractable approximation scheme for the optimal cut graph of a surface,” presented at the ESA: European Symposium on Algorithms, Patras, Greece, 2015, vol. 9294, pp. 386–398.
View | DOI | Download Preprint (ext.)
 

Search

Filter Publications